# SDR A6WA200840208

- Difficulty date: March 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 12,016 hours, 11,029 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS CRACKED ON INTERCOSTALS AT FS 484, RBL 27 AND RBL 36.  INBOARD CLIP REPLACED IAW SRM 51-42-21, OUTBOARD CLIP, REPLACED IAW REO 601R-53-41-059.  (M)
